# SDR AALA201512189005

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 58,320 hours, 21,486 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FUEL OUTER TANK TRANSFER VALVES CLOSED.  OUTER TANK FUEL UNUSABLE.  CYCLED OUTER TANK TRANSFER VALVES, TESTED NORMAL IAW AMM 28-15-00-740-002.
